MAUDE Adverse Event Report: ST PAUL CAPNOCHECK II, MODEL 8400; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL CAPNOCHECK II, MODEL 8400; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 8400
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing device history record review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.No causes or potential causes of the customer's reported problem were found during the review of service and repair records.A product sample was received for evaluation.Visual and functional testing were performed.Visual inspection found no physical damage on the device.The internal tube was found near the restrictor and co2.Functional testing was not able to duplicate after powering up and there was no co2 sensor error.The root cause of the reported issue was unable to be duplicated; however, it was detected low airflow out of specification as result of kinked co2 tubing at co2 bench connection.The internal tubing kit will need to be replaced due to the kink.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that the device had a co2 sensor error.No patient injury was reported.

Brand Name
CAPNOCHECK II, MODEL 8400
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15322807
Report Number3012307300-2022-16845
Device Sequence Number5888874
Product Code CCK
UDI-Device Identifier10610586036354
UDI-Public10610586036354
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K991086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8400
Device Catalogue Number8400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown